Équations de Knizhnik-Zamolodchikov et théorie des représentations
Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 777, 21 p.
@incollection{SB_1993-1994__36__47_0,
     author = {Mathieu, Olivier},
     title = {\'Equations de {Knizhnik-Zamolodchikov} et th\'eorie des repr\'esentations},
     booktitle = {S\'eminaire Bourbaki : volume 1993/94, expos\'es 775-789},
     series = {Ast\'erisque},
     note = {talk:777},
     pages = {47--67},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {227},
     year = {1995},
     mrnumber = {1321643},
     zbl = {0831.17008},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1993-1994__36__47_0/}
}
TY  - CHAP
AU  - Mathieu, Olivier
TI  - Équations de Knizhnik-Zamolodchikov et théorie des représentations
BT  - Séminaire Bourbaki : volume 1993/94, exposés 775-789
AU  - Collectif
T3  - Astérisque
N1  - talk:777
PY  - 1995
SP  - 47
EP  - 67
IS  - 227
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1993-1994__36__47_0/
LA  - fr
ID  - SB_1993-1994__36__47_0
ER  - 
%0 Book Section
%A Mathieu, Olivier
%T Équations de Knizhnik-Zamolodchikov et théorie des représentations
%B Séminaire Bourbaki : volume 1993/94, exposés 775-789
%A Collectif
%S Astérisque
%Z talk:777
%D 1995
%P 47-67
%N 227
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1993-1994__36__47_0/
%G fr
%F SB_1993-1994__36__47_0
Mathieu, Olivier. Équations de Knizhnik-Zamolodchikov et théorie des représentations, in Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 777, 21 p. http://archive.numdam.org/item/SB_1993-1994__36__47_0/

[A] H. H. Andersen - Quantum groups, invariants of 3-manifolds and semi-simple tensor categories, Preprint. | MR | Zbl

[AJS] H. H. Andersen, J. C. Jantzen and W. Soergel - Representation of quantum groups at p-root of unity and of semi-simple groups in characteristic p : independence of p, Astérisque 220 (1994). | Numdam | MR | Zbl

[Ao1] K. Aomoto - Fonctions hyperlogarithmiques et groupes de monodromie unipotent, J. Fac. Sc. Tokyo, 25 (1978) 149-156. | MR | Zbl

[Ao2] K. Aomoto - Gauss-Manin connection of integrals of different products, J. Fac. Sc. Tokyo, 39 (1987) 191-208. | MR | Zbl

[BPZ] A. A. Belavin, A. N. Polyakov and A. B. Zamolodchikov - Infinite conformal symmetries in two-dimensional conformal field theory, Nucl. Phys. | MR | Zbl

B, 241 (1984) 333-380. | MR

[C] L. Casian - Kazhdan-Lusztig conjecture in the negative level case (Kač- Moody Lie algebras of affine type), Preprint.

[D] V. G. Drinfeld - On almost cocommutative Hopf algebras, Algebra and Analysis 1 (1987) 30-46. | MR | Zbl

[FSV] B. L. Feigin, V. V. Schechtman and A. N. Varchenko - On algebraic equations satisfied by correlators in the Wess-Zumino-Witten model, Letter Mat. Phys. 20 (1990) 291-297. | DOI | MR | Zbl

[F] M. Finkelberg - Fusion categories, Harvard P.H.D. ( Mai 1993). | MR

[J1] M. Jimbo - Quantum R-matrix for the generalized Todda system, Comm. Math. Phys. 102 (1986) 537-547. | DOI | MR | Zbl

[J2] M. Jimbo: Quantum R-matrix related to the generalized Todda lattice, Lect. Notes Phys., Springer Verlag 246 (1986). | MR

[G] C. Gawędzki - Conformal field theory, Sém. Bourbaki, exp. n° 704, novembre 1988, Astérisque 177-178 (1989), 95-126. | EuDML | Numdam | MR | Zbl

[GM1] G. Georgiev et O. Mathieu - Catégorie de fusion pour les groupes de Chevalley, Comptes Rendus Acad. Sc. Paris, 315 (1992) 659-662. | MR | Zbl

[GM2] G. Georgiev et O. Mathieu - Fusion category for Chevalley groups, Proceedings de la conf. Conformal field theory, Mount Holliock, Juin 1992 (À paraître). | Zbl

[G] P. Goddard - Meromorphic conformal field theory, Preprint. | MR | Zbl

[HL] Y. Z. Huang and J. Lepowsky - Towards a theory for tensor products for representations of a vertex operator algebra, Proc. 20th International Conference on Differential Geometry Methods in Theoritical Physics, New York 1991, ed. S. Catto and A. Rocha Carridi, World Sc., Singapore, 1 (1992) 344-354. | MR | Zbl

[K] V. G. Kac - Infinite dimensional Lie algebras, Birkhaüser, Prog. Math. 44 (1983). | MR | Zbl

[KR] V. G. Kac and A. K. Raina - Highest weights representations of infinite di- mensional Lie algebras, World Sc., Singapore. Adv. Ser. Math. Phys. 2 (1988). | DOI | MR | Zbl

[KL1] D. Kazhdan G. Lusztig - Affine Lie algebras and quantum groups, Int. Math. Research Notices, Duke Math. J. 62 (1991) 21-29. | DOI | MR | Zbl

[KL2] D. Kazhdan G. Lusztig - Tensor structures arising from affine Lie algebras (Preprint en 5 parties). | DOI | Zbl

[KnZ] V. G. Knizhnik and A. B. Zamolodchikov - Current algebras and Wess-Zumino model in two dimensions, Nucl. Phys. B 247 (1984) 83-103. | DOI | MR | Zbl

[K1] T. Kohno - Hecke algebra representations of braid groups and classical Yang-Baxter equations. Comtemp. Math 78 (1988) 339-363. | MR | Zbl

[K2] T. Kohno - Monodromy representations of braid groups and classical Yang-Baxter equations, Ann. Ins. Fourrier 37 (1987) 139-160. | DOI | EuDML | Numdam | MR | Zbl

[L1] G. Lusztig - Some problems in the representation theory of finite groups, Proc. Symp. Pure Math. 36 (1980) 185-203. | MR | Zbl

[L2] G. Lusztig - Monodromic system on affine flag manifolds, Preprint. | DOI | MR | Zbl

[MS] G. Moore and N. Seiberg - Classical and quantum conformal field theory, Comm. Math. Phys. 123 (1988) 177-254. | DOI | MR | Zbl

[R] M. Rosso - Représentations irréductibles du q-analogue de l'algèbre enveloppante d'une algèbre de Lie, C.R.A.S. 305 (1987) 587-590. | MR | Zbl

[SV] V. V. Schechtman and A. N. Varchenko - Hypergeometric solutions of Knizhnik-Zamolodchikov equations, Letters Math. Phys. 20 (1990) 279-283. | DOI | MR | Zbl

[TK] A. Tsuchiya and Y. Kanie - Vertex operators in conformal field theory on P1 and monodromy representations of braid groups, Adv. Study in Pure Math. 19 (1989) 459-565. | MR | Zbl

[TUY] A. Tsuchiya, K. Ueno and Y. Yamada - Conformal field theory on universal family of stable curve with gauges symmetries, Adv. Studies in Pures Math. 19 (1989) 459-565. | DOI | MR | Zbl

[V] E. Verlinde - Fusion rules and modular transformations in 2D-conformal field theory, Nucl. Phys. B 300 (1988) 360-375. | DOI | MR | Zbl

[W] E. Witten - Quantum field theory, Grassmannians and algebraic curves, Comm. Math. Phys. 113 (1987) 529 | DOI | MR | Zbl